Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 309708, 6 pages
http://dx.doi.org/10.1155/2014/309708
Research Article

On the Covariance of Moore-Penrose Inverses in Rings with Involution

Department of Mathematics, Islamic Azad University, Firoozkooh Branch, Firoozkooh, Iran

Received 17 February 2014; Revised 14 April 2014; Accepted 14 April 2014; Published 5 May 2014

Academic Editor: Sergei V. Pereverzyev

Copyright © 2014 Hesam Mahzoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Patrício and C. M. Araújo, “Moore-Penrose invertibility in involutory rings: the case aa=bb,” Linear and Multilinear Algebra, vol. 58, no. 3-4, pp. 445–452, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. W. Robinson, “On the covariance of the Moore-Penrose inverse,” Linear Algebra and Its Applications, vol. 61, pp. 91–99, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. R. Meenakshi and V. Chinnadurai, “Some remarks on the covariance of the Moore-Penrose inverse,” Houston Journal of Mathematics, vol. 18, no. 2, pp. 167–174, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Schwerdtfeger, “On the covariance of the Moore-Penrose inverse,” Linear Algebra and Its Applications, vol. 52-53, pp. 629–643, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Harte and M. Mbekhta, “On generalized inverses in C-algebras,” Studia Mathematica, vol. 103, no. 1, pp. 71–77, 1992. View at Google Scholar · View at MathSciNet
  6. A. Khosravi and M. H. Alizadeh, “Generalized inverses of products,” International Journal of Applied Mathematics, vol. 10, no. 2, pp. 141–148, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. J. Koliha, “Continuity and differentiability of the Moore-Penrose inverse in C*-algebras,” Mathematica Scandinavica, vol. 88, no. 1, pp. 154–160, 2001. View at Google Scholar · View at MathSciNet